Permanents of 2 x 2 Matrices Modulo n

  • Ayush Bohra Shiv Nadar University
  • Arikatla Satyanarayana Reddy Shiv Nadar University
Keywords: modular arithmetic; permanents; determinants

Abstract

In this article we compute the number of invertible two by two matrices with integer entries modulo n whose permanents are congruent modulo n to a given integer x.

Author Biographies

Ayush Bohra, Shiv Nadar University

Undergraduate student

Arikatla Satyanarayana Reddy, Shiv Nadar University

Associate Professor, Department of Mathematics

Published
2021-03-18
How to Cite
Bohra, A., & Arikatla Satyanarayana Reddy. (2021). Permanents of 2 x 2 Matrices Modulo n. The PUMP Journal of Undergraduate Research, 4, 141-145. Retrieved from https://journals.calstate.edu/pump/article/view/2457